Full Text
Peer Reviewed
See detailQuantitative limit theorems for local functionals of arithmetic random waves
Peccati, Giovanni; Rossi, Maurizia

in Celledoni, Elena (Ed.) Computation and combinatorics in dynamics, stochastics and control. (2018)

See detailEntire surfaces of constant curvature in Minkowski 3-space
Bonsante, Francesco; Seppi, Andrea; Smillie, Peter

E-print/Working paper (2019)

Full Text
Peer Reviewed
See detailSimultaneous Flips on Triangulated Surfaces
Disarlo, Valentina; Parlier, Hugo

in Michigan Mathematical Journal (2018), 67(3), 451-464

Full Text
Peer Reviewed
See detailModular flip-graphs of one-holed surfaces
Parlier, Hugo; Pournin, Lionel

in EUROPEAN JOURNAL OF COMBINATORICS (2018), 67

Full Text
Peer Reviewed
See detailInterrogating surface length spectra and quantifying isospectrality
Parlier, Hugo

in MATHEMATISCHE ANNALEN (2018), 370(3-4), 1759-1787